# SDR SWIA201131428

- Difficulty date: December 29, 2011
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 25,096 hours, 22,194 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 559.0 PRESSSURE BULKHEAD HAS DAMAGE.  (C-CHECK)   REPAIRED PER REO.
